# SDR R61A201703160221

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 34,252 hours, 21,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Debonded
- Location: Ram Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SERIES OF LOUD BANGING NOISES DURING INITIAL CLIMB OUT. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. FOUND LT RAM AIR DUCT DEBONDING. NO OTHER DEFECTS NOTED.
